Advertisement

On the continuity of Markov processes

  • Taqdir Husain
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 89)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Austin, D. G.; On the existence of the derivative of Markoff transition Probability functions. Proc. Nat. Acad. Sci., 41, 224–226 (1955).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chung, K. L.; Some new developments in Markov Chains, Trans. Amer. Math. Soc., 81, 195–210 (1956).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Doob, J. L.; Topics in the theory of Markov Chains, Trans. Amer. Math. Soc. 52, 37–64 (1942).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Hille, E. and Phillips; R. S., Functional Analysis and semigroups, Amer. Math. Soc. Colloq. Pub. 31 rev. edi Providence, 1957.Google Scholar
  5. 5.
    Jurkat, W. B.; On semigroups of positive matrices I, Research Report 20, U. S. Air Force Contract No. AF49(638)-265.Google Scholar
  6. 6.
    Kolmogrov, A. N., On some problems concerning the differentiability of the transition probabilities in a temporally homogeneous Markov process having a denumerable number of states (Russian), Ucenye Zapiski, Markov. Gos. Univ. Matem. (4) 148, 53–59 (1951).Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • Taqdir Husain
    • 1
  1. 1.McMaster UniversityHamilton

Personalised recommendations